| Model Number |
50050 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Incontinence (1928); Urinary Retention (2119)
| Date of Event |
04/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient experienced urinary retention.
Event or Problem Description
See section h, number 6 for investigation updates.
Event or Problem Description
See section h, number 6 for investigation updates.